# SDR AALA20050806

- Difficulty date: December 7, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF, HAD RED NOSE GEAR LIGHT ON WITH HANDLE UP.  GEAR EXTENDED OK.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE.  FOUND NOSE STRUT NEEDED SERVICE.  SERVICED NOSE STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
